# SDR WTXR10549

- Difficulty date: February 8, 2006
- Submitted: February 8, 2006
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft serial: 113
- Aircraft time: 15,065 hours, 14,666 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT LT AND RT FUSELAGE FRAME 20 AT THE WING ATTACH POINT.  LT CRACK IS APPROX 1.0 INCHES IN LENGTH, RT CRACK IS APPROX .75 INCHES IN LENGTH.
